• Ways to Give
  • Job Opportunities
  • Patient Portal
Decrease (-) Restore Default Increase (+)
Print    Email
Search Health Information   
    Fixed drug eruption, bullous
   
Fixed drug eruption, bullous

Medications can cause many different types of skin reactions. This particular appearance is called a "fixed drug eruption". This type of reaction typically happens in the same location when the person uses the same medication again.


Review Date: 6/29/2010
Reviewed By: Linda J. Vorvick, MD, Medical Director, MEDEX Northwest Division of Physician Assistant Studies, University of Washington, School of Medicine; Paula J. Busse, MD, Assistant Professor of Medicine, Division of Clinical Immunology, Mount Sinai School of Medicine, New York, NY. Review provided by VeriMed Healthcare Network. Also reviewed by David Zieve, MD, MHA, Medical Director, A.D.A.M., Inc.
The information provided herein should not be used during any medical emergency or for the diagnosis or treatment of any medical condition. A licensed medical professional should be consulted for diagnosis and treatment of any and all medical conditions. Call 911 for all medical emergencies. Links to other sites are provided for information only -- they do not constitute endorsements of those other sites. © 1997- A.D.A.M., Inc. Any duplication or distribution of the information contained herein is strictly prohibited.
adam.com
 

Specialty: